Per the interactions checker:
Using tizanidine together with baclofen may increase side effects such as drowsiness, dizziness, lightheadedness, difficulty concentrating, and impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with these medications. Also avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medications affect you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
If the same Dr gave both medications and told you to use them at the same time then it is okay. You might want to be sure that you are to use them together. They are both muscle relaxants and it is unusual for them to be given to take at the same time so be sure that his instructions are to be using them together and not either/or. You will likely feel more drowsiness/sedation so be sure to be careful before driving or doing activities that require alertness. You must have some nasty spasms!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jul 2011 • 13 answers
Posted 7 Sep 2011 • 6 answers
Fibromyalgia flare, need advice re; muscle relaxers, is it OK to take Baclofen after taking Zanafle?
Posted 25 Jan 2012 • 11 answers
Posted 18 days ago • 0 answers
Posted 11 days ago • 0 answers